Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 15
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kumar, Dinesh and Kumar, Sanjay 2016. The dynamics of semigroups of transcendental entire functions II. Indian Journal of Pure and Applied Mathematics,


    Bergweiler, Walter and Wang, Jun 2015. Hausdorff measure of hairs without endpoints in the exponential family. Mathematische Zeitschrift, Vol. 281, Issue. 3-4, p. 931.


    Miriam Benini, Anna 2015. Expansivity properties and rigidity for non-recurrent exponential maps. Nonlinearity, Vol. 28, Issue. 7, p. 2003.


    Barański, Krzysztof Jarque, Xavier and Rempe, Lasse 2012. Brushing the hairs of transcendental entire functions. Topology and its Applications, Vol. 159, Issue. 8, p. 2102.


    Bergweiler, Walter 2011. Iteration of Quasiregular Mappings. Computational Methods and Function Theory, Vol. 10, Issue. 2, p. 455.


    Rottenfußer, Günter Rückert, Johannes Rempe, Lasse and Schleicher, Dierk 2011. Dynamic rays of bounded-type entire functions. Annals of Mathematics, Vol. 173, Issue. 1, p. 77.


    Rottenfußer, Günter Rückert, Johannes Rempe, Lasse and Schleicher, Dierk 2011. Dynamic rays of bounded-type entire functions. Annals of Mathematics, Vol. 173, Issue. 1, p. 77.


    Rempe, Lasse Rippon, Philip J. and Stallard, Gwyneth M. 2010. Are Devaney hairs fast escaping?. Journal of Difference Equations and Applications, Vol. 16, Issue. 5-6, p. 739.


    REMPE, LASSE 2010. The escaping set of the exponential. Ergodic Theory and Dynamical Systems, Vol. 30, Issue. 02, p. 595.


    FÖRSTER, MARKUS and SCHLEICHER, DIERK 2009. Parameter rays in the space of exponential maps. Ergodic Theory and Dynamical Systems, Vol. 29, Issue. 02, p. 515.


    Rempe, Lasse and Schleicher, Dierk 2009. Bifurcations in the space of exponential maps. Inventiones mathematicae, Vol. 175, Issue. 1, p. 103.


    Bailesteanu, Mihai Balan, Horia Vlad and Schleicher, Dierk 2008. Hausdorff dimension of exponential parameter rays and their endpoints. Nonlinearity, Vol. 21, Issue. 1, p. 113.


    BARAŃSKI, KRZYSZTOF 2008. Hausdorff dimension of hairs and ends for entire maps of finite order. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 145, Issue. 03, p. 719.


    Barański, Krzysztof 2007. Trees and hairs for some hyperbolic entire maps of finite order. Mathematische Zeitschrift, Vol. 257, Issue. 1, p. 33.


    Barański, Krzysztof and Karpińska, Bogusława 2007. Coding trees and boundaries of attracting basins for some entire maps. Nonlinearity, Vol. 20, Issue. 2, p. 391.


    ×
  • Journal of the London Mathematical Society, Volume 67, Issue 2
  • April 2003, pp. 380-400

ESCAPING POINTS OF EXPONENTIAL MAPS

  • DIERK SCHLEICHER (a1) and JOHANNES ZIMMER (a2)
  • DOI: http://dx.doi.org/10.1112/S0024610702003897
  • Published online: 01 March 2003
Abstract

The points which converge to $\infty$ under iteration of the maps $z\mapsto\lambda\exp(z)$ for $\lambda \in \mathbb{C} \backslash \{0\}$ are investigated. A complete classification of such ‘escaping points’ is given: they are organized in the form of differentiable curves called rays which are diffeomorphic to open intervals, together with the endpoints of certain (but not all) of these rays. Every escaping point is either on a ray or the endpoint (landing point) of a ray. This answers a special case of a question of Eremenko. The combinatorics of occurring rays, and which of them land at escaping points, are described exactly. It turns out that this answer does not depend on the parameter $\lambda$.

It is also shown that the union of all the rays has Hausdorff dimension 1, while the endpoints alone have Hausdorff dimension 2. This generalizes results of Karpińska for specific choices of $\lambda$.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×